# SDR CA990111004

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTED PER SB 2145.  FOUND A SMALL CRACK IN THE LEFT TORQUE TUBE ASSEMBLY AT THE TAPER FIN HOLE ON THE INBOARD SUPPORT CASTING.  TAPER PIN HAD BEEN REPLACED 1,000 HOURS PRIOR.  NO PLAY FOUND IN TORQUE TUBE.
